# SDR GTIA2024032238002

- Difficulty date: March 18, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 42,890 hours, 19,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 139217
- Condition: Faulty
- Location: Emergency Lights
- Part time: 42,890 hours, 19,797 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EPSU BATTERY 13WL FAULTY-R/R EPSU UNIT 13WL IAW AMM 33-51-38. OPS TEST GOOD.
